Diabetes Home > Humulin R Overdose
As with any medication, it is possible to overdose on Humulin R (regular insulin). Overdose effects will vary depending on several factors, but an overdose is likely to cause low blood sugar. Symptoms of low blood sugar include blurry vision, dizziness, and shakiness. Treatment for a Humulin R overdose will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Can You Overdose on Humulin R?Humulin® R (regular insulin) is an injectable medication used to treat diabetes (including both type 1 and type 2 diabetes). It is a short-acting form of insulin. As with any medication, it is possible to take too much Humulin R. As with all insulins, an overdose with Humulin R can be life-threatening. The specific effects of a Humulin R overdose may vary, depending on a number of factors, including the Humulin R dosage, dietary or exercise changes, and whether the insulin was taken with any other medications or substances.
- Extreme hunger
- Cold sweats
- Blurry vision.
- Loss of consciousness
- Changes in behavior, such as irritability
- Loss of coordination
- Difficulty speaking
- Loss of life.